# SDR COEA2009071707901

- Difficulty date: July 17, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 28,997 hours, 31,997 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND IN COE HEAVY CHECK:  MAJOR REPAIR, DENT IMPACT ON SKIN 1 INCH ABOVE RT STR 10 AND 6.5 INCHES AFT OF FR43.
